Cookies on this website
We use cookies to ensure that we give you the best experience on our website. If you click 'Continue' we'll assume that you are happy to receive all cookies and you won't see this message again. Click 'Find out more' for information on how to change your cookie settings.

This article shows how to perform perfect simulation of a functional of a Dirichlet process, when the values of the functional are bounded. It also gives a procedure for "approximate" simulation in the case of unbounded functional values.

Original publication

DOI

10.1198/106186002760180527

Type

Journal article

Journal

Journal of Computational and Graphical Statistics

Publication Date

26/08/2002

Volume

11

Pages

306 - 310